# SDR SIMA20141129005

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,623 hours, 29,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HARD TO OPEN & CLOSE.  LUBRICATED MAIN DOOR ROLLERS IAW AMM 52-21-02 & ETN EM-52-061.  OPERATIONS CHECKED GOOD IAW AMM 51-18-00.
